# SDR REXA2014042400075

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 14,164 hours, 14,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS 3 EACH CHAFE MARKS ON VANE LE SKIN.  INBD SECTION BLENDED 1.2" X 0.5" X 0.018" DEEP, CTR SECTION REPLACED, OTBD BLENDED 1.8" X 0.5"  X0.014" DEEP.  REPAIRED IAW REO 601R-57-52-004.
